Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 46, NWS Green Bay, WI

October 28, 2014Marinette County, Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Oct 28, 2014, 12:20 AM CDT for Marinette County, Oconto County, Wisconsin. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 28, 2014, 12:20 AM CDT (05:20 UTC)
Expired
Oct 28, 2014, 1:15 AM CDT
In force
55 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Marinette County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 69 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 28, 12:59 AM CDTHAIL 1.5Peshtigo, WIHAILED FOR 8 MINUTES. HAIL COVERING THE GROUND 2-3 INCHES DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WUUS53 KGRB 280520
SVRGRB
WIC075-083-280615-
/O.NEW.KGRB.SV.W.0046.141028T0520Z-141028T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1220 AM CDT TUE OCT 28 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...
  OCONTO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 115 AM CDT

* AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
  SOUTHEAST OF GILLETT...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MARINETTE...OCONTO...POUND...STILES...SPRUCE...LENA...COLEMAN...
  CULLEN...COUNTY LINE...PESHTIGO...HARMONY...PORTERFIELD AND
  MCALLISTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4508 8760 4502 8762 4496 8773 4495 8780
      4493 8783 4490 8783 4473 8812 4488 8829
      4538 8767 4534 8764 4528 8769 4518 8773
      4511 8765 4510 8759 4507 8757
TIME...MOT...LOC 0520Z 226DEG 37KT 4484 8814

HAIL...1.75IN
WIND...60MPH

$$

ECKBERG
5 follow-up statements
595 
WWUS53 KGRB 280531
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 AM CDT TUE OCT 28 2014

WIC075-083-280615-
/O.CON.KGRB.SV.W.0046.000000T0000Z-141028T0615Z/
MARINETTE WI-OCONTO WI-
1231 AM CDT TUE OCT 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
SOUTHEASTERN MARINETTE COUNTIES UNTIL 115 AM CDT...

AT 1226 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
OCONTO...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
MARINETTE...OCONTO...COLEMAN...CULLEN...COUNTY LINE...PESHTIGO...
HARMONY...PORTERFIELD AND MCALLISTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4508 8760 4502 8762 4496 8773 4495 8780
      4493 8783 4490 8783 4481 8799 4490 8824
      4538 8767 4534 8764 4528 8769 4518 8773
      4511 8765 4510 8759 4507 8757
TIME...MOT...LOC 0531Z 226DEG 37KT 4492 8802

HAIL...1.75IN
WIND...<50MPH

$$

ECKBERG
310 
WWUS53 KGRB 280542
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1242 AM CDT TUE OCT 28 2014

WIC075-083-280615-
/O.CON.KGRB.SV.W.0046.000000T0000Z-141028T0615Z/
MARINETTE WI-OCONTO WI-
1242 AM CDT TUE OCT 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
SOUTHEASTERN MARINETTE COUNTIES UNTIL 115 AM CDT...

AT 1242 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF POUND...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF OCONTO AND
SOUTHEASTERN MARINETTE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...PESHTIGO...HARMONY AND PORTERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4508 8760 4502 8762 4496 8773 4495 8780
      4493 8783 4487 8796 4492 8816 4538 8767
      4534 8764 4528 8769 4518 8773 4511 8765
      4510 8759 4507 8757
TIME...MOT...LOC 0542Z 223DEG 42KT 4502 8790

HAIL...1.75IN
WIND...<50MPH

$$

ECKBERG
394 
WWUS53 KGRB 280553
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1253 AM CDT TUE OCT 28 2014

WIC083-280602-
/O.CAN.KGRB.SV.W.0046.000000T0000Z-141028T0615Z/
OCONTO WI-
1253 AM CDT TUE OCT 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR OCONTO COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 4507 8757 4508 8760 4502 8762 4498 8776
      4499 8777 4499 8788 4504 8800 4535 8765
      4528 8769 4518 8773 4512 8766 4510 8759
TIME...MOT...LOC 0552Z 221DEG 41KT 4506 8782

$$

WIC075-280615-
/O.CON.KGRB.SV.W.0046.000000T0000Z-141028T0615Z/
MARINETTE WI-
1253 AM CDT TUE OCT 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARINETTE COUNTY UNTIL 115 AM CDT...

AT 1250 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
POUND...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARINETTE AROUND 105 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE PORTERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4507 8757 4508 8760 4502 8762 4498 8776
      4499 8777 4499 8788 4504 8800 4535 8765
      4528 8769 4518 8773 4512 8766 4510 8759
TIME...MOT...LOC 0552Z 221DEG 41KT 4506 8782

HAIL...1.75IN
WIND...<50MPH

$$

ECKBERG
672 
WWUS53 KGRB 280602
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
102 AM CDT TUE OCT 28 2014

WIC075-280615-
/O.CON.KGRB.SV.W.0046.000000T0000Z-141028T0615Z/
MARINETTE WI-
102 AM CDT TUE OCT 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARINETTE COUNTY UNTIL 115 AM CDT...

AT 1259 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MENOMINEE...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...TENNIS BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN MARINETTE COUNTY BETWEEN PORTERFIELD AND MARINETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4510 8759 4508 8760 4504 8766 4504 8776
      4511 8792 4535 8765 4528 8769 4518 8773
      4512 8766
TIME...MOT...LOC 0602Z 228DEG 36KT 4510 8771

HAIL...2.50IN
WIND...<50MPH

$$

ECKBERG
419 
WWUS53 KGRB 280616
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
116 AM CDT TUE OCT 28 2014

WIC075-280626-
/O.EXP.KGRB.SV.W.0046.000000T0000Z-141028T0615Z/
MARINETTE WI-
116 AM CDT TUE OCT 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARINETTE COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4510 8759 4508 8760 4504 8766 4504 8776
      4511 8792 4535 8765 4528 8769 4518 8773
      4512 8766
TIME...MOT...LOC 0602Z 228DEG 36KT 4508 8769

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 10:32 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Oct 27, 10:32 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 PM CDT MON OCT 27 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 331 PM CDT MON OCT 27 2014

AN ENERGETIC 24-HOUR PERIOD COMING UP ACROSS NE WI AS A CDFNT
SWEEPS THRU THE AREA TNGT...FOLLOWED BY THE PASSAGE OF A SHORTWAVE
TROF AND WRAP-AROUND MOISTURE FOR TUE. MAIN FCST CHALLENGES TO BE
THE EXTENT OF PCPN TNGT ASSOCIATED WITH THE CDFNT AND HOW FAR
SOUTH TO TAKE PCPN CHCS ON TUE.

THE 19Z MSAS SFC ANALYSIS INDICATED AN AREA OF LOW PRES OF NE IA
WITH AN INVERTED TROF N-NW TO ANOTHER LOW PRES OVER EXTREME WRN
ONTARIO. A WRMFNT EXTENDED NE FROM THE IA LOW THRU E-CNTRL WI WITH
TEMPS SOUTH OF THIS BOUNDARY SOARING PAST 70 DEGS. A CDFNT
STRETCHED SW FROM THE IA LOW THRU THE SRN PLAINS. PCPN WAS MORE
WIDESPREAD ACROSS THE UPR MS VALLEY/MIDWEST BETWEEN THE CDFNT AND
AN APPROACHING UPR TROF LOCATED OVER THE PLAINS. PCPN WAS MORE
ISOLATED OVER FAR NE WI JUST NORTH OF THE WRMFNT.

A MORE GENERAL PCPN EVENT IS EXPECTED ACROSS THE ENTIRE FCST AREA
THIS EVENING AS THE SFC LOW CONTS TO TRACK NE INTO E-CNTRL WI BY
06Z TUE AND ERN UPR MI BY 12Z TUE. THE CDFNT WL SWEEP THRU ALL BUT
THE LAKESHORE AREAS BY MIDNGT AND WL HELP PROVIDE THE LIFT
NECESSARY FOR PCPN DEVELOPMENT. PCPN AMOUNTS SHOULD BE RELATIVELY
MINOR (ROUGHLY 0.10-0.25") DUE TO BETTER MID-LEVEL FORCING
TRAILING THE CDFNT OVER THE UPR MS VALLEY IN ASSOCIATION WITH THE
STRONG SHORTWAVE TROF. PCPN TRENDS ARE EXPECTED TO DIMINISH OVER
CNTRL WI AFTER MIDNGT AS ALL THE MDLS BRING A DRY SLOT INTO THE SW
QUADRANT OF THE STATE. MIN TEMPS TO RANGE FROM THE LWR 40S N-CNTRL
WI...TO AROUND 50 DEGS E-CNTRL WI.

THE SHORTWAVE TROF SWINGS THRU WI TUE MORNING WITH THE DRY SLOT
SHIFTING INTO ERN WI. A NOTICEABLE INCREASE IN WIND SPEEDS CAN
ALSO BE EXPECTED TUE MORNING WITH GUSTS > 30 MPH AT TIMES UNDER
THIS DRY SLOT. BY TUE AFTERNOON...THE WRN GREAT LAKES REGION TO BE
UNDER A COLD...CYCLONIC FLOW WITH WRAP-AROUND MOISTURE IMPACTING
THE NRN HALF OF THE STATE. CANNOT RULE OUT A CHC OF RAIN SHWRS
THRU THE DAY ACROSS NRN WI...WHILE SRN SECTIONS TO STAY DRY WITH A
FEW PEEKS OF SUNSHINE AT TIMES. CAA TO ALREADY BE UNDER WAY TUE
MORNING WITH 8H TEMPS FALLING INTO THE -1 TO -3C RANGE BY 00Z WED.
MAX TEMPS ARE EXPECTED TO BE IN THE UPR 40S N-CNTRL...TO THE MID
50S E-CNTRL.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 331 PM CDT MON OCT 27 2014

WRAP AROUND CLOUDS AND PRECIPITATION WILL AFFECT MUCH OF THE AREA
FROM TUESDAY NIGHT INTO WEDNESDAY AS A UPPER LOW TRACKS OVER THE
NORTHERN GREAT LAKES REGION. THE UPPER LOW WILL DRAG A SHORT WAVE
TROUGH OVER THE AREA TUESDAY NIGHT FOR A FOCUS OF CONVECTION IN
ADDITION TO THE WRAP AROUND PCPN ACROSS THE NORTH. CAA WITH THE
WRAP AROUND WILL PRODUCE A LIGHT MIX ACROSS THE NORTH LATE WED
NIGHT.

WITH THE BUILDING RIDGE TO THE WEST...THE FORECAST AREA WILL
REMAIN UNDER A NORTHWEST FLOW ALOFT FOR THE REMAINDER OF THE WEEK.
SOME PROGS SUGGEST A WEAK SHORT WAVE SLIDES OVER THE AREA LATER
WEDNESDAY NIGHT INTO THURSDAY MORNING. BUT MODELS CONTINUE TO
PROG A STRONGER S/W TROUGH TO DIVE INTO THE GREAT LAKES REGION
THURSDAY NIGHT INTO FRIDAY. THIS SHORT WAVE WILL INCLUDE A
STRONGER COLD FRONT WITH H8 TEMPS DROPPING TO -8 TO -10 C BY
FRIDAY MORNING OVER THE ENTIRE FORECAST AREA. GOING FORECAST OF A
SHOWER MIX TURNING TO MAINLY SNOW SHOWERS APPEARS REASONABLE.

FOR THE WEEKEND...DRY CONDITIONS WITH MODIFYING TEMPERATURES ARE
EXPECTED AT THE ONSET AS THE UPPER RIDGE BUILDS INTO THE AREA.
PRECIPITATION CHANCES RETURN FOR THE LATER HALF OF THE WEEKEND AS
THE RETURN FLOW ON THE BACKSIDE OF THE UPPER RIDGE WORKS INTO THE
AREA.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1026 PM CDT MON OCT 27 2014

A SFC LOW AND ASSOCIATED COLD FRONT WILL EXIT THE REGION EARLY
THIS MORNING. SHOWERS/ISOLD TSTMS AND ASSOCIATED MVFR CIGS/VSBYS
WILL TAPER OFF FROM SW TO NE AS THE SYSTEM EXITS THE AREA.
SCATTERED SHOWERS WILL RETURN TO NORTH CENTRAL WI BY AROUND MIDDAY
TUESDAY...AS AN UPPER LEVEL DISTURBANCE SHIFTS THROUGH THE
REGION. THE SHOWERS AND OCNL MVFR CIGS WILL LINGER THROUGH TUESDAY
EVENING. THE REST OF THE REGION SHOULD HAVE MOSTLY CLOUDY AND
GENERALLY DRY CONDITIONS...WITH VFR CIGS MAINLY 3500-5000 FT AGL.

WEST WINDS WILL INCREASE AFTER THE FRONTAL PASSAGE...WITH GUSTS
TO 25-30 KTS EXPECTED DURING THE DAYTIME PERIOD ON TUESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Oct 27, 2:42 PM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CDT MON OCT 27 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
242 PM CDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING FOR ALL OF
NORTHEAST WISCONSIN...AND LATE TONIGHT FOR EASTERN WISCONSIN AHEAD
OF A COLD FRONT. SOME STORMS COULD PRODUCE SMALL HAIL...BUT
SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-281945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
242 PM CDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH MOST OF TONIGHT.
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TUESDAY AND
TUESDAY NIGHT...AND ALSO ON THURSDAY NIGHT INTO FRIDAY.

AK/TDH

In the hours before

Special weather statement, Oct 27, 9:53 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
953 PM CDT MON OCT 27 2014

WIZ036-037-045-280345-
PORTAGE-WAUPACA-WAUSHARA-
953 PM CDT MON OCT 27 2014

...THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES WEST OF WAUTOMA...MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  HANCOCK...            WAUTOMA...            SILVER LAKE...
  PLAINFIELD...         MOUNT MORRIS...       WILD ROSE...
  BANCROFT...           ALMOND...             HEFFRON...
  SAXEVILLE...          KEENE...              BLAINE...
  HARTMAN CREEK STATE PARK...
  EMMONS CREEK BARRENS...                     WAUPACA...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Oct 27, 10:26 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 PM CDT MON OCT 27 2014

WIZ030-031-035>038-045-280415-
MARATHON-OUTAGAMIE-PORTAGE-SHAWANO-WAUPACA-WAUSHARA-WOOD-
1026 PM CDT MON OCT 27 2014

...THUNDERSTORMS WITH SMALL HAIL MOVING THROUGH CENTRAL
WISCONSIN...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WISCONSIN RAPIDS TO
15 MILES SOUTHWEST OF WAUPACA...MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  CODDINGTON...         SAXEVILLE...          RUDOLPH...
  STEVENS POINT...      WAUPACA...            IOLA...
  BLAINE...
  HARTMAN CREEK STATE PARK...                 STANDING ROCK PARK...
  RURAL...              PLOVER...             LIND CENTER...
  KING...               FANCHER...            WHITING...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

KIECKBUSCH
Special weather statement, Oct 27, 11:05 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 PM CDT MON OCT 27 2014

WIZ031-037-038-280445-
OUTAGAMIE-SHAWANO-WAUPACA-
1105 PM CDT MON OCT 27 2014

...STRONG THUNDERSTORM ACROSS WAUPACA COUNTY...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL WAUPACA COUNTY...MOVING NORTHEAST AT
40 MPH.

PENNY SIZE HAIL...WINDS TO 35 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  CLINTONVILLE BY 1125 PM CDT...
  EMBARRASS BY 1130 PM CDT...
  NAVARINO WILDLIFE AREA BY 1135 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ECKBERG
Special weather statement, Oct 27, 11:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1128 PM CDT MON OCT 27 2014

WIZ031-037>039-074-280530-
BROWN-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-
1128 PM CDT MON OCT 27 2014

...SPECIAL WEATHER STATEMENT...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN OUTAGAMIE COUNTY...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THREE QUARTERS OF AN INCH...WINDS TO 35 MPH...BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  NAVARINO WILDLIFE AREA BY 1140 PM CDT...
  LEEMAN BY 1150 PM CDT...
  NICHOLS BY 1155 PM CDT
  PULASKI BY 1215 AM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 9:23 PM CDTSmall Craft AdvisoryGRB37 hr
Oct 27, 11:34 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano, Waupaca56 min
Oct 28, 1:15 AM CDTSpecial Marine WarningGRB75 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.